# SDR FDEA201108233438

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 23,243 hours, 12,403 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 5 MLG FITTING ATTACHMENT HOLE 4 HAL LIGHT PITTING CORROSION AT SPOT   FACE DEFECT MEASURES .07 OF AN INCH SQ ON RT RIB 5,  REMOVED CORROSION FROM SPOT FACE AT HOLE NR 47 IAW SRM 51-74-10.  MEASURED SPOT FACES FOR ALL HOLES AND SUBMITTED TO MFG . COMPLIED WITH MFG TD 70551513 / 018 WITH NO DEVIATIONS. COMPLIED WITH SB A300-576110 REF EO-6-5710-3325J3, PT 10.
